Jump to content
CrazyBoards.org





I'm giving off meds another go


Recommended Posts

Hey guys due to the side effects i have decided to go off the majority of my medication, i can no longer tolerate gaining 1kg a day and i can no longer tolerate the other side effects. doctors have told me to just deal with it so i have forced my hand to self medicate

 

Weight gain

Dizzyness

Headaches

Dhiarrea

Blurred vission (comes and goes)

Swollen ankles

Dry mouth

Urge to eat more

Tiredness

Weakness/Loss of strength

Bleeding gums

 

As a result i will now only be taking my 100mg Pristiq as well as my weight loss tablets

 

I know most of you are pro meds on the boards here but been on meds has made my life more miserable than been off medication i hope you can understand that

 

 

Link to comment
Share on other sites

  • Replies 41
  • Created
  • Last Reply

Top Posters In This Topic

No. Don't do it. Do not pass go, do not collect $200. I am sorry about the side effects, side effects suck. But you are a 1000X more sane than you were as Alien Slayer. And wasn't he worried he was going to hurt his fiancee? Does your wife know that? Because if you stop meds, tell her NOW, so she can go stay with someone safe.

 

Don't do this. You will go ape shit. And if you get that crazy, and get suspended, and once again try to evade the suspension, you will be gone from the boards

Link to comment
Share on other sites

I know most of you are pro meds on the boards here but been on meds has made my life more miserable than been off medication i hope you can understand that

 

Can't say I do. 

 

You're an idiot. You do everything contraindicated, you don't follow advice, then you complain. 

 

Good luck with your life and have fun with your performance art. 

Link to comment
Share on other sites

I know most of you are pro meds on the boards here but been on meds has made my life more miserable than been off medication i hope you can understand that

 

Can't say I do. 

 

You're an idiot. You do everything contraindicated, you don't follow advice, then you complain. 

 

Good luck with your life and have fun with your performance art. 

Yes.

Link to comment
Share on other sites

I agree with everyone else who thinks that this is a spectacularly bad idea. I wouldn't feel as strongly about you going off of your medication if you were only risking your own well-being, but you've shown that you're a threat to other people when you're psychotic and/or manic. It's alarmingly easy to imagine you attacking someone and becoming incarcerated. Please keep taking your medication for now and call your doctor in the morning to make an emergency appointment.

Edited by Hadeharia
Link to comment
Share on other sites

I know most of you are pro meds on the boards here but been on meds has made my life more miserable than been off medication i hope you can understand that

 

The reason we are pro meds is we have been down that path before, and know what being unmedicated while symptomatic can end in, its a hard lesson to learn, one you clearly havn't learned yet.

 

I doubt saying anything will change your mind however do read over what everyone else has said and try to think why they have said the things they have, you might think back and remember the time before you went on meds fondly however other people do not.

Link to comment
Share on other sites

This is a VERY BAD IDEA! Very bad. Don't do it or you'll be right back to where you were a few weeks ago. Maybe you don't remember how bad it was but several of us here do.

Link to comment
Share on other sites

I have made an emergency appointment with my doctor tomorrow at 10am to discuss this issue.

 

Hopefully she can find a solution to my side effects otherwise i will continue down this path. I'd rather be crazy but fit and healthy than have all those side effects

 

I am still taking pristiq so i dont get suicidal again i just wont take anything else for now, besides a bit of mania never hurt anyone


I agree with everyone else who thinks that this is a spectacularly bad idea. I wouldn't feel as strongly about you going off of your medication if you were only risking your own well-being, but you've shown that you're a threat to other people when you're psychotic and/or manic. It's alarmingly easy to imagine you attacking someone and becoming incarcerated. Please keep taking your medication for now and call your doctor in the morning to make an emergency appointment.

 

10am all done to discuss this with my doctor i will let you know how it all goes, i'd be willing to stay on medication if i didn't have so many side effects

 

EDIT: I've never attacked or hurt anyone but property damage has been extremely high

Edited by Puddles2009
Link to comment
Share on other sites

What does your wife say?

 

She said to at least drop my anti psychotics as they were my main problems for side effects and to discuss with the doctor tomorrow about lowering my epilim levels or trying new medications all over again but that would mean a hospital stay

Link to comment
Share on other sites

Puddles, aren't you on a community treatment order? Is it really better to be involuntarily committed, where you'll be forcibly medicated anyway, than it is to try to deal with the side effects?

 

I'm glad you're seeing your doctor tomorrow.

Link to comment
Share on other sites

Puddles, aren't you on a community treatment order? Is it really better to be involuntarily committed, where you'll be forcibly medicated anyway, than it is to try to deal with the side effects?

 

I'm glad you're seeing your doctor tomorrow.

 

Yes i am and that is what sucks, i get told to just deal with the side effects with no options to lessen them i dont get a choice and that is why i re lapse and come off meds

 

Heck i might even go back onto my mood stabiliser but i'm choosing my own doses now now the doctors i will not go back on an anti psychotic they cause way too much weight gain

 

I'd happily go back to hospital to get treated but in all honesty the local prisons are so much nicer and you get so many more priveliges too i know i did some work at one...

 

Maybe i should upload some photos of the place i was at... all male locked ward

Edited by Puddles2009
Link to comment
Share on other sites

Yes i am and that is what sucks, i get told to just deal with the side effects with no options to lessen them i dont get a choice and that is why i re lapse and come off meds

 

Heck i might even go back onto my mood stabiliser but i'm choosing my own doses now now the doctors i will not go back on an anti psychotic they cause way too much weight gain

I can sympathize with not feeling listened-to by your treatment team. I've had that happen before, and it was really, really frustrating. From what you've said about your pdoc, it sounds like he's not really working with you as much as you'd like to find a combination that works for you.

 

I'm wondering if maybe part of this is about not being listened-to? I could be off-base, of course, but I could imagine myself, in a similar situation, dropping off my meds because I wanted to spite people who were refusing to take my opinions and needs seriously. If that is part of it, maybe there's another solution you can find that doesn't involve putting your well-being at risk. I don't have experience with CTOs, are you able to switch to a different pdoc that might work with you more? If not, is there some other way you can address the situation with your pdoc that doesn't involve going off your meds?

 

Just trying to think outside the box here in case there's another, less dangerous option you could try. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...